# SDR J7SA2020113000245

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N368FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500380
- Aircraft time: 4,231 hours, 2,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY PACK.  NO FURTHER DEFECTS FOUND, IAW PHENOM 300 AMM 33-52-01.  P/N 6450LS-00; S/N 002685.
